Vol. 8, issue 04, article # 5

Romashov D.N., Yachmenev V.A., Rakhimov R.F. Calculation formulas for the method of perturbation of the Mie scatterer shape on the basis of vector spherical harmonics according to the angular momentum quantum theory. // Atmospheric and oceanic optics. 1995. V. 8. No. 04. P. 540-548.
Copy the reference to clipboard

Numerical realization is presented of the perturbation method of the Mie scatterer shape for arbitrary oriented perturbed sphere. The conversion is performed from the basis of vector spherical harmonics with real dependence on azimuth angle φ, conventional in the light scattering theory, to the basis with complex dependence on the angle φ. The convergence of the method is examined for different number of corrections to be considered. The scattering phase matrix elements are calculated for elongated and inverted spheroids.